# SDR ASAA0944931

- Difficulty date: February 14, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 659465588
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 907 IS CRACKED BETWEEN STRINGER 8R 9R.  CUT OUT CRACKED SECTION OF FRAME, FABRICATED AND INSTALLED REPAIR ANGLES IAW ASA EA 400 53EA 00948.
